# SDR DALA2018020900789

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEHIND THE FORWARD MOUNT OF THE UPPER RIGHT FAIRING,  A FASTENER BARREL NUT SHOWED SIGNS OF CORROSION ON THE RIGHT HORIZONTAL STABILIZER.  REMOVED THE FASTENER, AND REPAIRED THE BARREL NUT HOLE IAW PRI 565416-14, REV ORG.
